NEW BOUNDEDNESS RESULTS FOR A KIND OF NONLINEAR DIFFERENTIAL EQUATIONS OF THIRD ORDER


TUNÇ C. , Ayhan T.

JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, vol.13, no.3, pp.477-484, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 3
  • Publication Date: 2011
  • Title of Journal : JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.477-484

Abstract

We establish some new sufficient conditions which guarantee the boundedness and the uniform ultimate boundedness of the solutions of a kind of nonlinear differential equations of third order. By defining an appropriate Lyapunov function, we prove two new theorems on the subject. Our results generalize and are complement some known boundedness results in the literature.